Open Access

On the spectrum of a model operator in Fock space

     Article (.pdf)

Abstract

A model operator $H$ associated to a system describing four particles in interaction, without conservation of the number of particles, is considered. We describe the essential spectrum of $H$ by the spectrum of the channel operators and prove the Hunziker-van Winter-Zhislin (HWZ) theorem for the operator $H.$ We also give some variational principles for boundaries of the essential spectrum and interior eigenvalues.


Full Text





Article Information

TitleOn the spectrum of a model operator in Fock space
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 4, 369-383
MathSciNet MR2603835
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

Tulkin H. Rasulov
Department of Physics and Mathematics, Samarkand State University, 15 University Boulevard, Samarkand, 140104, Uzbekistan

Mukhiddin I. Muminov
Department of Physics and Mathematics, Samarkand State University, 15 University Boulevard, Samarkand, 140104, Uzbekistan

Mahir Hasanov
Southern Alberta Institute of Technology, 1301 16th Ave NW Calgary, Alberta, Canada T2M 0L4


Citation Example

Tulkin H. Rasulov, Mukhiddin I. Muminov, and Mahir Hasanov, On the spectrum of a model operator in Fock space, Methods Funct. Anal. Topology 15 (2009), no. 4, 369-383.


BibTex

@article {MFAT469,
    AUTHOR = {Rasulov, Tulkin H. and Muminov, Mukhiddin I. and Hasanov, Mahir},
     TITLE = {On the spectrum of a model operator in Fock space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {4},
     PAGES = {369-383},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=469},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues